# SDR UALA2013021800910

- Difficulty date: February 15, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N558UA
- Make and model: Boeing 757222
- Aircraft serial: 26654
- Aircraft time: 67,266 hours, 24,748 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Broken
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1380 RBL 45 STR 18 INSIDE, JUST FORWARD OF AFT CARGO DOOR, CEILING SUPPORT IS BROKEN.  REPAIRED AFT CARGO COMPARTMENT CEILING SUPPORT AT BS 1380 RBL 45 STR 18 IAW ECRA 5315-01058 AND TIMCO NR 20797.
